On the Convergence Parameter of Infinite Non-negative Matrices.
Monatshefte für Mathematik, Tome 74 (1970), pp. 138-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1970__74_177497,
author = {W. Kuich},
title = {On the {Convergence} {Parameter} of {Infinite} {Non-negative} {Matrices.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {138--144},
year = {1970},
volume = {74},
zbl = {0192.36803},
url = {http://geodesic.mathdoc.fr/item/MOMA_1970__74_177497/}
}
W. Kuich. On the Convergence Parameter of Infinite Non-negative Matrices.. Monatshefte für Mathematik, Tome 74 (1970), pp. 138-144. http://geodesic.mathdoc.fr/item/MOMA_1970__74_177497/